MathSciNet Relay Station
MathSciNet bibliographic data
MR2652144 90B22 (60K25)
Zhang, Mian; Hou, Zhengting Performance analysis of $M/G/1$ queue with working vacations and vacation interruption. J. Comput. Appl. Math. 234 (2010), no. 10, 2977–2985.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement